It is currently Tue Aug 22, 2017 7:05 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Mon Jun 22, 2015 8:44 pm 
Offline
Power Poster
Power Poster

Joined: Sun Jan 11, 2015 2:34 pm
Posts: 76
Hi guys,

I am currently at .125mg and .063mg (I take one dose one day, the next dose the next day). I think tomorrow I am gonna stick with 0.63mg. I want off. I have been tapering for what seems like an eternity. If I jump now, what types of w/d will I have (or likely have) and what days will be the worst? I just want to be done with this and I wanted to be done by July 1. Thanks!!!
Maya


Top
 Profile  
 
PostPosted: Mon Jun 22, 2015 9:30 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Maya
No one can answer that question. Just stop taking those tiny amounts, don't "expect" anything and don't think any headache or toe pain is w/d related. You hate the way sub makes you feel so if anything it should be a relief you are done! You have comfort meds if you need them and you can take the benzo again because you will be off sub.

If you have any problems they will be temporary. You don't work so you can take walks, go to the gym or relax.

If someone says day 5 will be the worse I guarantee day 5 will suck for you. You never took a high dose, tapered to tiny amount, so be done and don't set yourself up for bad days, just move on with your life. Be mad at sub if that will help but no one can answer what if anything you may have related to w/d

You got this Maya


Top
 Profile  
 
PostPosted: Tue Jun 23, 2015 8:57 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Mon Mar 21, 2011 3:58 pm
Posts: 342
Dear Maya,
I wish I could answer your question for you but I don't know! We are all different and will all respond differently to a jump. I've read where some folks jumped from a very low dose like you are on and felt hardly anything at all! Then, others have reported some minor to moderate withdrawals. You won't know until you try! The best thing is, if you are not ready and it is too intense, you can start back your .063 and wait a while before trying again. Remember, it is not a race...it is about going as low and as slow as you need to.

I had to take extra last night because of bad restless legs and arms so I may have to go back to 1 mg for a while. I was hoping I would be like others I've read about who had an easier time of it but apparently I have not been at 1 mg long enough. I refuse to feel bad about it...my body is just telling me to slow down.

You say you've been tapering forever...it may be your time! Try it and see and report back to us how it goes. If it turns out you're not ready yet then you can always resume and try again later.

Let us know how you do! (and BEST WISHES)

CA

_________________

1.1.15 - 8 mg/day
1.24.15 - 6 mgs/day
3.6.15 - 4 mg/day
3.22.15 - 3 mg/day
5.3.15- 2 mg/day
5.17.15 - 1.5 mg/day
5.29.15 - 1 mg/day
6.16.15 - .8 mg/day
12.18.15 - 4 mg
12.28.15 - 2 mg
1.10.16 - 1.5 mg
1.21.16 - 1 mg


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Jun 23, 2015 9:36 pm 
Offline
Power Poster
Power Poster

Joined: Sun Jan 11, 2015 2:34 pm
Posts: 76
Thanks everyone!
well, last night the awful restless leg kicked in so bad, and the terrible insomnia...so I had to dose at .125 last night. I waited til tonight, and went back to .063....so, I'm just going to listen to my body. When I feel totally comfortable on this dose, that's it....I can't get the pieces any smaller....so I will jump for good at that point and hope and pray the w/d isn't anything I haven't managed before. Thanks for all the support here. I feel like the dose I'm on now isn't doing anything mentally---but physically it clearly still is because I get clear w/d symptoms. Weird!!


Top
 Profile  
 
PostPosted: Wed Jun 24, 2015 4:33 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Dec 13, 2012 5:04 pm
Posts: 424
Hi Maya,

Suboxone is a very powerful medication that has a long half life so even though you are on a small amount, it is still in your system.

Have you tried to maybe take it only every other day?

Also, you can go lower on a liquid taper if you decide that you can not possible cut the strips any more.
There are different post on this website for liquid tapers.
Good luck with the rest of your taper!


Top
 Profile  
 
PostPosted: Fri Jun 26, 2015 3:51 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
Quick answer; manageably crappy for a number of weeks, then better and better (assuming you have a good recovery plan to keep yourself from relapsing). YMMV.

I'm celebrating my one-year anniversary off suboxone tomorrow, and the past 364 days have been an amazing experience. Tough at times to be sure, but i have never once regretted getting off Subs.

Good luck.

-- ji

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group